# SDR ASAA2013100896137

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,785 hours, 3,271 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM IS NOT AVAILABLE ON CDU MENU.  ACFT GROUNDED. SATCOM PROMPT REAPPEARED ON MCDU AFTER TRANSCEIVER REBOOT.  SATCOM OK IAW FIM 23-15, TASK 801.
